Turkish Journal of Mathematics and Computer Science
Cover Image
e-ISSN 2148-1830 | Period Biannually | Founded: 2013 | Publisher Matematikçiler Derneği | http://tjmcs.matder.org.tr/

Turkish Journal of Mathematics & Computer Science publishes original research articles, review articles and short communications in all areas of mathematics and computer science. This is a quality controlled, peer-reviewed international journal. Subject matters cover pure and applied mathematics, fuzzy theory, theoretical computer science, algorithms, scientific computing, artificial intelligence, use and application of mathematics and mathematical knowledge in natural science, engineering, medicine and the social sciences. There are no submission or publishing charges. Papers submitted to the journal should be written in English.

TJMCS is an online journal and published twice a year (June and December) since 2016 by Association of Mathematicians (MATDER). For translation rights and licensed reprint requests please contact the MATDER.

Please, it is recommendable to use the following abbreviation Turk. J. Math. Comput. Sci. when you cite "Turkish Journal of Mathematics and Computer Science".

Turkish Journal of Mathematics and Computer Science

e-ISSN 2148-1830 | Period Biannually | Founded: 2013 | Publisher Matematikçiler Derneği | http://tjmcs.matder.org.tr/
Cover Image

9.288

19.170

Turkish Journal of Mathematics & Computer Science publishes original research articles, review articles and short communications in all areas of mathematics and computer science. This is a quality controlled, peer-reviewed international journal. Subject matters cover pure and applied mathematics, fuzzy theory, theoretical computer science, algorithms, scientific computing, artificial intelligence, use and application of mathematics and mathematical knowledge in natural science, engineering, medicine and the social sciences. There are no submission or publishing charges. Papers submitted to the journal should be written in English.

TJMCS is an online journal and published twice a year (June and December) since 2016 by Association of Mathematicians (MATDER). For translation rights and licensed reprint requests please contact the MATDER.

Please, it is recommendable to use the following abbreviation Turk. J. Math. Comput. Sci. when you cite "Turkish Journal of Mathematics and Computer Science".

Volume 10 (Special Issue: Proceedings of ICMME 2018) Last Issue
Volume 10 - Issue - Dec 2018
  1. School Success Ranking in Multi Criteria Decision Making
    Pages 1 - 6
    Feride Tuğrul, Beyhan Yılmaz, Mehmet Çitil
  2. Darboux Vector and Stress Analysis of Equi-Affine Frame
    Pages 7 - 11
    YILMAZ TUNÇER
  3. Darboux Vector and Stress Analysis of Centro-Affine Frame
    Pages 12 - 17
    YILMAZ TUNÇER
  4. Notes on Sophie Germain Primes
    Pages 18 - 21
    Recep Baştan, Canan Akın
  5. SP-Fuzzy Soft Ideals in Semigroups
    Pages 22 - 32
    Canan Akın, Ülkü Karakaya
  6. A Study Over Determination of Asymptotic Deceleration and Absolute Acceleration Points in Logistic Growth Model
    Pages 33 - 37
    Mehmet KORKMAZ, Volkan ODA, Elif OZKURT BASUSTAOGLU
  7. Hosoya Polynomial of Graphs Belonging to Twist Knots
    Pages 38 - 42
    Abdulgani̇ Şahi̇n, Bünyamin Şahin
  8. Accretive Canonical Type Quasi-Differential Operators for First Order
    Pages 43 - 49
    PEMBE IPEK AL, Zameddin ISMAILOV
  9. Canonical Type First Order Boundedly Solvable Differential Operators
    Pages 50 - 55
    Zameddin ISMAILOV, Pembe IPEK AL
  10. Local T0 Filter Convergence Spaces
    Pages 56 - 60
    Mehmet Baran
  11. Tutte Polynomial for Graphs of Twist Knots
    Pages 61 - 66
    Abdulgani̇ Şahi̇n, Bünyamin Şahin
  12. Discreteness of Spectrum of Normal Differential Operators for First Order
    Pages 67 - 73
    Rukiye Öztürk Mert, Pembe İpek Al, Bülent Yılmaz, Zameddin İ. İsmailov
  13. On the control invariants of planar Bezier curves for the groups M(2) and SM(2)
    Pages 74 - 81
    İdris Ören
  14. Local Pre-Hausdorff Constant Filter Convergence Spaces
    Pages 82 - 87
    Ayhan Erciyes, Mehmet Baran
  15. Local T_2 Constant Filter Convergence Spaces
    Pages 88 - 94
    Ayhan Erciyes, Tesnim Meryem Baran
  16. Solutions of Nonlinear Delay Differential Equations by Daftardar-Jafari Method
    Pages 95 - 106
    Volkan Yaman, Bulent Yilmaz
  17. On Surrogate Dual Search Method for Minimum-Cost Flow Problems
    Pages 107 - 116
    Hande Akdemir, Ayşe Sakallıoğlu
  18. Green's Functions for Two-Interval Sturm-Liouville Problems in Direct Sum Space
    Pages 117 - 120
    Oktay Mukhtarov, Kadriye Aydemir, Hayati Olğar
  19. Comparison Theorems for One Sturm-Liouville Problem with Nonlocal Boundary Conditions
    Pages 121 - 125
    Kadriye Aydemir, Hayati Olğar, Oktay Mukhtarov
  20. On Fuzzy Sub-H-Group
    Pages 126 - 133
    Sibel Demiralp, Gülnur Haçat
  21. On Some Connections Between Suborbital Graphs and Special Sequences
    Pages 134 - 143
    Ümmügülsün AKBABA, Ali Hikmet DEĞER, Tuğba TUYLU
  22. Some Algebraic and Topological Properties of New Lucas Difference Sequence Spaces
    Pages 144 - 152
    Hacer BİLGİN ELLİDOKUZOĞLU, Serkan Demiriz
  23. On Contact CR-Submanifolds of a Kenmotsu Manifold
    Pages 153 - 159
    Süleyman Dirik, Mehmet Atçeken, Ümit YIDIRIM
  24. Some Inequalities for Ricci Solitons
    Pages 160 - 164
    Şemsi Eken meriç
  25. Fuchsian Groups and Continued Fractions
    Pages 165 - 168
    Nazlı Yazıcı Gözütok, Ilgıt Zengin, Bahadır Özgür Güler
  26. Local T1 Preordered Spaces
    Pages 169 - 172
    Mehmet Baran
  27. Characteristic Numbers of Upper Triangular One-Band Block Operator Matrices
    Pages 173 - 177
    Rukiye Öztürk Mert, Pembe İpek Al, Zameddin I. Ismailov
  28. Hermite-Hadamard Type Integral Inequalities for Strongly GA-convex Functions
    Pages 178 - 183
    Ayşe Kübra DEMİREL, Sercan TURHAN, Selahattin MADEN, İmdat İŞCAN
  29. Hermite-Hadamard Type Integral Inequalities for Strongly p-convex FUnctions
    Pages 184 - 189
    Ayşe Kübra DEMİREL, Sercan TURHAN, Selahattin MADEN, İmdat İŞCAN
  30. Smarandache Curves of Salkowski Curve According to Frenet Frame
    Pages 190 - 201
    Süleyman Şenyurt, Burak Öztürk
  31. An Application of the Modified Expansion Method to Nonlinear Partial Differential Equation
    Pages 202 - 206
    TOLGA AKTÜRK, HASAN BULUT, GÜLNUR YEL
  32. Some Inequalities Related to $\eta -$Strongly Convex Functions
    Pages 207 - 214
    Seda KILINÇ, Abdullah AKKURT, Hüseyin YILDIRIM
  33. D-Conformal Curvature Tensor on (LCS)_{n}-Manifold
    Pages 215 - 221
    Ümit Yıldırım, Mehemt ATÇEKEN, Süleyman DİRİK
  34. Laguerre Collocation Method for Solutions of Systems of First Order Linear Differential Equations
    Pages 222 - 241
    Şuayip Yüzbaşı, Gamze Yıldırım
  35. Ricci Solitons On Ricci Pseudosymmetric a Normal Paracontact Metric Manifold
    Pages 242 - 248
    Ümit Yıldırım, Mehmet ATÇEKEN, Süleyman DİRİK
  36. On The Solutions of The Singular Differential Equations
    Pages 249 - 255
    Sevim DURAK, Rauf AMİROV
  37. Hermite-Hadamard Type Inequalities for Convex Stochastic Processes on n-coordinates
    Pages 256 - 262
    VİLDAN KARAHAN, NURGÜL OKUR, İMDAT İŞCAN
  38. Investigation of solutions of the Pade-II equation by MEFM
    Pages 263 - 268
    TOLGA AKTÜRK, Eda Günaydın
  39. NC and NW Smarandache Curves According to Alternative Frame
    Pages 269 - 274
    Süleyman Şenyurt, Gülşah Kaya